# SDR DALA2021102706661

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,761 hours, 29,181 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 CRACKED STABILIZATION STRAP AT FRAME STA. 370, LBL 24.75 OF AREA ABOVE NLG W/W E/E. CORRECTIVE ACTION: SUMMARY OF NRC 00093: STABILIZATION STRAP AT FRAME STA. 370, LBL 24.75 OF AREA ABOVE NLG W/W E/E WAS REPAIRED PER ER/A 384483-14MA REV. D. (1997108)
